# SDR USAA2014022400020

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 45,413 hours, 18,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE WHITE EMERGENCY FLOOR PROXIMITY LIGHT AT 12 LT INOPERATIVE. R & R LIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-51-19.
